i'm sorry ... don't know anything about it.... i am responding to bump you up and have you tried maybe googling it to see... i always like to hear from people though... so hopefully someone will come along that knows something about it! all i know is i have seen commercials for it...lol
Abilfy made me really anxious, restlessness was throught the roof I couldn't sit still! I had worse panic attacks and I lost a depressive amount of weight in a very short period of time, it made me absolutely insane. I had to take benedryll for 1 week at max doses and sometimes overdosed because I was so anxious, I did pushups in my doctors office because I couldn't sit still. I obviously reacted terribly to the drug, how are you doing on it?
There is no 'high' with abilify so I think you are safe. I take it for bipolar disorder. If you were to take more than you needed you would make yourself sick but not high because each dosage increase often causes side effects like nausea and constipation.
Your brain will get used to the drug and discontinuing it will cause certain symptoms. But it isn't addiction. It is just your brain complaining because you are altaring its chemistry.
So I think you are okay. But my suggestion is to ask your pharmacist. Just give them a call on the telephone, you don't even have to go in. They have uber years of training in medications and their side effects. More knowledgable than the doctors I find, and they will dispense advice for free (at least mine does) if you get your meds filled there.
Abilify is terrible if you have a high heart rate already. That'll probably send the odd insomiatic person through the roof. I take 10mg with 250/500mg depakote. It's advised only to be taken in the morning after breakfest.and to do so light exercise or meditation to help burn down that excessive energy as your mind and body tries to draw focus earlier on the day rather then later.
I admittedly had to take zoplicone for like 2 months when i first got put on abilify. But Valerian works wonders too and you can get that cheap & strong at any chinese tea store in the form of sleep tea. I'd blend it with a honey & camonile tea for flavour.
As for addiction, its difficult to get off the abilify the withdrawls are intense despite there being no "high" thumbs down to that guy. This is a serious med, we'll have recreation time on it like the average person would(art/music etc not limping infront of a tele giggling)
Yours sincerely JMP ( A "sufferer" of Bipolar, Epilepsy & possibly aspergers, i got tested but they werent too impressed with my social skills being higher then the average asperger). Pardon my poor spelling, I'm british and some words aren't in this spell check.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.